# SDR 06FDEA1198

- Difficulty date: March 22, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, AT STA XOS 624 LEADING EDGE CAVITY BEADED DOUBLER FOUND CRACKED.  CRACK ON LEFT WING STA XOS 624 LEADING EDGE CAVITY BEADED DOUBLER REPAIRED AS PER FEDEX EA NR 1-5730-95801, TITLE: WINGS, LEADING EDGE BEADED DOUBLER, PERMANENT REPAIR.  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
